Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child has loose motion and stomach ache. Had antibiotics. What should I do?

My 8 year daughter came home from school complaining about stomach ache and vomited. I took her to the Dr the next day and she started her on Azethral 200 7.5ml once a day for 3 days, saying her upper palate is red and throat is sore. She was fine for the entire day after 1 doze of antibiotics , but now she has started with loose motions and complaining of stomach ache again. Please advise
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
I think your child has Acute gut infection.Vomiting,stomache and loose motion all support this.
The following advise will be helpful for you.
1. Stop Azithral and give him Ofloxacin antibiotic.
2. Give him antispasmodic like Syrup colicaid for stomache
3. Ondem can be given for vomiting.
4. probiotics like darolac should be added
5. ORS
6. Oral zinc
Following signs should require immediate doctor attention
1. decrease urine output
2. recurrent vomiting
3. Decrease activity
Wishing good health for your child

Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor